Scientific Publications of Kebekus’ Group

This page lists scientific papers which were written by members of Kebekus’ working group. Prof. Kebekus is not an author of any of these papers.

Please note: in pure mathematics, it often takes years before a paper appears in print. Many of the publications listed here have therefore appeared at a point in time when the authors were no longer working in Kebekus’ group. We have listed here only those papers which have been worked out while the author was employed in Kebekus’ group.

Refereed Papers

Submitted for publication

2019 Hannah Bergner and Patrick Graf: The Lipman-Zariski conjecture for in genus one higher
Preprint arXiv:1901.06009
2017 Hannah Bergner: On the Lipman-Zariski conjecture for logarithmic vector fields on log canonical pairs
Preprint arXiv:1712.04052
2014 Clemens Jörder: On the Poincaré Lemma for reflexive differential forms,
Preprint arXiv:1401.7495
Alex Küronya, Victor Lozovanu: Local positivity of linear series on surfaces,
Preprint arxiv:1411.6205
2013 Sergei Kovalenko: Smooth Non-Homogeneous Gizatullin surfaces
Preprint arXiv:1311.3823
Alex Küronya, Norbert Pintye: Castelnuovo–Mumford regularity and log-canonical thresholds.
Preprint arXiv:1312.7778.

Accepted for publication


2019 Johan Commelin and Matteo Penegini: On the cohomology of surfaces with $ p_g = q = 2$ and maximal Albanese dimension
Trans. Amer. Math. Soc. Published electronically: December 10, 2019. DOI:10.1090/tran/7940.
Johan Commelin: On compatibility of the ℓ-adic realisations of an abelian motive
Annales de l’Institut Fourier. Volume 69 (2019) no. 5, p. 2089–2120.
Johan Commelin: The Mumford–Tate conjecture for products of abelian varieties
Algebraic Geometry (6) 6 (2019) 650–677.
2018 Marcin Dumnicki, Daniel Harrer, Justyna Szpond: On absolute linear Harbourne constants
Finite Fields and Their Applications, Volume 51, May 2018, Pages 371-387.
2017 Marcin Dumnicki, Brian Harbourne, Alex Küronya, Joaquim Roé, Tomasz Szemberg: Very general monomial valuations on $\mathbb P^2$ and a Nagata-type conjecture,
Comm. Anal. Geom. 25 (2017), no. 1, 125–161.
Daniel Greb, Matei Toma: Compact moduli spaces for slope-semistable sheaves on higher-dimensional projective manifolds.
Algebr. Geom. 4 (2017), no. 1, 40–78. 14J60 (14D20 58D27). Preprint arXiv:1303.2480.
2016 Anne-Sophie Kaloghiros, Alex Küronya, Vladimir Lazic: Finite generation and geography of models.
Minimal models and extremal rays (Kyoto, 2011), 215–245, Adv. Stud. Pure Math., 70, Math. Soc. Japan, [Tokyo], 2016.
2016 Marcin Dumnicki, Lucja Farnik, Agata Glowka, Magdalena Lampa-Baczynska, Grzegorz Malara, Tomasz Szemberg, Justyna Szpond, Halszka Tutaj-Gasinska: Line arrangements with the maximal number of triple points
Geom. Dedicata 180 (2016), 69–83. Preprint arXiv:1406.6662
Marcin Dumnicki, Alex Küronya, Catriona Maclean, Tomasz Szemberg: Seshadri constants via Okounkov functions and the Segre–Harbourne–Gimigliano–Hirschowitz conjecture, Math. Nachr. 289 (2016), no. 17-18, 2173–2177. Preprint arXiv:1304.0249.
2015 Sergei Kovalenko: Transitivity of Automorphism Groups of Gizatullin Surfaces
Int Math Res Notices. Published online February 18, 2015 DOI:10.1093/imrn/rnv025
Magdalena Lampa-Baczyńska, Grzegorz Malara: On the containment hierarchy for simplicial ideals
J. Pure Appl. Algebra 219 (2015), no. 12, 5402–5412. Preprint arXiv:1408.2472
2014 Thomas Bauer, Sándor J. Kovács, Alex Küronya, Ernesto Carlo Mistretta, Tomasz Szemberg, Stefano Urbinati: On positivity and base loci of vector bundles,
Eur. J. Math. 1 (2015), no. 2, 229–249. Preprint arXiv:1406:5941.
Daniel Greb, Alex Küronya: Partial positivity: geometry and cohomology of $q$-ample line bundles,
“Recent Advances in Algebraic Geometry” (A Volume in Honor of Rob Lazarsfeld’s 60th Birthday), London Mathematical Society Lecture Note Series 417, Cambridge University Press, 2015, pp. 207-239. arXiv:1307.5568.
Patrick Graf: The generalized Lipman-Zariski problem.
Mathematische Annalen, June 2015, Volume 362, Issue 1-2, pp 241-264, DOI:10.1007/s00208-014-1112-9
Sébastien Boucksom, Alex Küronya, Catriona Maclean, Tomasz Szemberg: Vanishing sequences and Okounkov bodies,
Mathematische Annalen 361, No. 3. (2015), 811–834, DOI:10.1007/s00208-014-1081-z.  arXiv:1306.2181.
2014 Daniel Greb, Christian Lehn: Base manifolds for Lagrangian fibrations on hyperkähler manifolds,
International Mathematics Research Notices (IMRN) 2014 (2014), no. 19, 5483-5487, DOI:10.1093/imrn/rnt133. arXiv:1303.3919.
Clemens Jörder: A weak version of the Lipman-Zariski conjecture.
Math. Z. 278 (2014), no. 3-4, 893–899. Preprint arXiv:1311:5141.
Clemens Jörder, Annette Huber: Differential forms in the h-topology.
Algebr. Geom. 1 (2014), no. 4, 449–478. Preprint arXiv:1305.7361.
Patrick Graf und Sándor J. Kovács. Potentially Du Bois spaces.
Journal of Singularities 8 (2014), p. 117-134, DOI:10.5427/jsing.2014.8i. Preprint arXiv:1401.4976,
Patrick Graf und Sándor J. Kovács. An optimal extension theorem for 1-forms and the Lipman-Zariski conjecture.
Documenta Math. 19 (2014), p. 815-830. Preprint arXiv:1301.7315v2.
Daniel Greb, Christian Lehn and Sönke Rollenske: Lagrangian fibrations on hyperkähler manifolds: intersections of Lagrangians, L-reduction, and fourfolds.
Izvestiya: Mathematics 78 (2014), no. 1, 22-33, DOI:10.1070/IM2014v078n01ABEH002678. Preprint arXiv:1110.2680.
2013 Daniel Greb, Christian Lehn and Sönke Rollenske: Lagrangian fibrations on hyperkähler manifolds – On a question of Beauville.
Annales scientifiques de l’École normale supérieure (4) 46 (2013), no. 3, 375-403. Preprint arXiv:1105.3410.
Alex Küronya: Positivity of restrictions on subvarieties and vanishing of higher cohomology.
Ann. Inst. Fourier (Grenoble) 63 (2013), no. 5, 1717–1737.
Patrick Graf: Bogomolov-Sommese vanishing on log canonical pairs.
Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2015, Issue 702, Pages 109–142, DOI:10.1515/crelle-2013-0031, Preprint arXiv:1210.0421.
Alex Küronya: Positivity on subvarieties and vanishing of higher cohomology.
Annales de l’Institut Fourier 63 (2013), No. 5. 1717–1737. Preprint arXiv:1012.1102v1
Andreas Höring, Benoît Claudon, Nancy and János Kollár: Algebraic varieties with quasi-projective universal cover.
Journal für die reine und angewandte Mathematik 679, 207-221 (2013).
Andreas Höring, Thomas Peternell and Ivo Radloff: Uniformisation in dimension four: towards a conjecture of Iitaka.
Mathematische Zeitschrift 274 (2013): 483–497.
Thomas Bauer, Brian Harbourne, Alex Küronya, Andreas L. Knutsen, Stefan Müller-Stach, Xavier Roulleau, Tomasz Szemberg: Negative curves on algebraic surfaces.
Duke Math. J. 162 (2013), no. 10, 1877–1894. Preprint arXiv:1109.1881v2.
Daniel Lohmann: Families of canonically polarized manifolds over log Fano varieties.
Compos. Math. 149 (2013), no. 6, 1019–1040. DOI:10.1112/S0010437X1200053X. Preprint arXiv:1107.4545.
Alex Küronya, Catriona Maclean: Zariski decompositions of $b$-divisors.
Math. Zeitschrift 273 No. 1. (2013), 427–436. DOI:10.1007/s00209-012-1012-1.
Alex Küronya, Victor Lozovanu, Catriona Maclean: Volume functions of linear series.
Math. Ann. 356 (2013), no. 2, 635–652. DOI:10.1007/s00208-012-0859-0.
Dave Anderson, Alex Küronya, Victor Lozovanu: Okounkov bodies of finitely generated divisors.
International Mathematics Research Notices 2013. DOI:10.1093/imrn/rns286.
2012 Andreas Höring: Geometry of Brill-Noether loci on Prym varieties.
Michigan Mathematical Journal 61 (2012): 785-806.
Daniel Greb and Christian Miebach: Invariant meromorphic functions on Stein spaces.
Annales de l’Institut Fourier (Grenoble) 62 (2012), no. 5, p. 1983-2011. DOI:10.5802/aif.2740. Preprint arXiv:1010.2935
Alex Küronya, Victor Lozovanu, Catriona Maclean: Convex bodies appearing as Okounkov bodies of divisors
Advances in Mathematics 229 (2012), 2622–2639.
Marcin Dumnicki, Tomasz Szemberg, Halszka Tutaj-Gasinska: Symbolic powers of planar point configurations
J. Pure Appl. Algebra 217 (2013), no. 6, 1026–1036. DOI:10.1016/j.jpaa.2012.09.026.
Tomasz Szemberg: Bounds on Seshadri constants on surfaces with Picard number 1.
Comm. in Alg. 40 (2012), 2477-2484
Thomas Bauer, Cristiano Bocci, Susan Cooper, Sandra Di Rocco, Marcin Dumnicki, Brian Harbourne, Kelly Jabbusch, Andreas Leopold Knutsen, Alex Kuronya, Rick Miranda, Joaquim Roe, Hal Schenck, Tomasz Szemberg, Zach Teitler: Recent developments and open problems in linear series.
“Contributions to Algebraic Geometry”, Impanga Lecture Notes Series, 93–141, European Mathematical Society, 2012.
2011 Daniel Greb and Sönke Rollenske: Torsion and cotorsion in the sheaf of Kähler differentials on some mild singularities.
Mathematical Research Letters 18 (2011), no. 6, 1259 — 1269. Preprint arXiv:1012.5940.
Daniel Greb: Rational singularities and quotients by holomorphic group actions.
Annali della Scuola Normale Superiore di Pisa, Classe di Scienze (5), Vol. X, Issue 2 (2011), 413-426.
DOI:10.2422/2036-2145.2011.2.07. Preprint arXiv:0906.4623.
Tomasz Szemberg, Thomas Bauer: On the Seshadri constants of adjoint line bundles.
Manuscripta Math. 135 (2011), 215-228.
Tomasz Szemberg, Beata Strycharz-Szemberg: Geometry of the locus of polynomials of degree 4 with iterative roots.
Cent. Eur. J. Math. 9 (2011), 338–345. DOI:10.2478/s11533-010-0093-5.
2010 Thomas Bauer, Michael Funke, Sebastian Neumann: Counting Zariski chambers on del Pezzo surfaces.
J. Algebra 324 (2010), no. 1, 92–101.
Daniel Greb: Compact Kähler quotients of algebraic varieties and Geometric Invariant Theory.
Advances in Mathematics 224 (2010), 401-431. DOI:10.1016/j.aim.2009.11.013.
Daniel Greb: Projectivity of analytic Hilbert and Kähler quotients.
Transactions of the American Mathematical Society 362 (2010), 3243-3271. DOI:10.1090/S0002-9947-10-05000-2.
2009 Kelly Jabbusch: Positivity of cotangent bundles.
The Michigan Mathematical Journal. Volume 58, Issue 3 (2009), 723-744.
Sammy Barkowski: The Cone of Moving Curves of a Smooth Fano three- or fourfold.
Manuscripta Mathematica, Online, DOI: 10.1007/s00229-009-0319-7
Sebastian Neumann: Rationally connected foliations on surfaces.
Documenta Math. 14 (2009) 157-165.
2008 Thomas Eckl: Lower bounds for Seshadri constants.
Mathematische Nachrichten 281(8), 1119-1128, 2008.
Thomas Eckl: An asymptotic version of Dumnicki’s algorithm for linear systems in $\mathbb C \mathbb P^2$.
Geom. Dedicata 137(1), 149-162, 2008.
Rahim Moosa, Ruxandra Moraru und Matei Toma: An essentially saturated surface not of Kähler type.
Bull. Lond. Math. Soc. 40 (2008),  no. 5, 845-854.